# SDR DALA2024040804192

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 108,623 hours, 15,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Caibn
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 1601 O/W EXIT O/H SIGNS INSTALLED BACKWARDS, WITH DEPICTION OF PASSENGER NOT HEADING DIRECTLY O/B. CORRECTIVE ACTION: REMOVED AND REINSTALLED CORRECTLY EMER EXIT LIGHT PER B767 AMM 33-51-01 (0278464)
